# SDR DXTA200702223

- Difficulty date: May 29, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 7,941 hours, 6,489 cycles
- Engine: Pwa JT15D5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 99120856
- Part serial: 3AN12
- Condition: Inoperative
- Location: Anti Ice Sys
- Part time: 7,941 hours, 6,489 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE W/S BLEED ANTI ICE ON LOW (APPROX 3-5 MINUTES AFTER BEING SWITCHED ON) THE W/S O'HEAT ILLUMINATED WITH SMOKE/HAZE IN THE COCKPIT AND CABIN ALONG WITH STRONG BURNING ODOR.  VERIFIED RIGGING AND OPERATION OF W/S BLEED AIR VALVES, FOUND GOOD. VERIFIED OPERATION OF W/S BLEED AIR SHUTOFF/REGULATING VALVE, FOUND GOOD. VERIFIED TEMP SENSORS X-25,X-26, AND W/S O' HEAT SENSOR FOUND GOOD. VERIFIED 5 PSI SWITCH . FOUND GOOD. VERIFIED INPUT SIGNALS TO ANTI-ICE TEMP CONTROLLER FOUND GOOD. VERIFIED OPERATION OF TEMP CONTROLLER. FOUND CONTROLLER FAILED. OLD P/N: 9912085-6. OLD S/N: 3AN12. NEW P/N: 9912085-6. NEW S/N: 2BC44.
